# SDR CA020507017

- Difficulty date: April 5, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Bbavia 8GCBC
- Aircraft time: 5,046 hours
- Engine: Lyc O360C2E
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 19023
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT UPPER FLAP CABLES FRAYED AT WING ROOT PULLEY.
